MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. URETERO-RENO VIDEOSCOPE

AIZU OLYMPUS CO., LTD. URETERO-RENO VIDEOSCOPE
Model Number URF-V3
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the evaluation found that due to a pinhole on the bending section (a-rubber), water tightness was lost.Additional findings were as follows: connecting tube has coating peeling.(maximum width 4mm or more); adhesive on bending section (a-rubber) had a chip; video cable had a wrinkle; video connector case had a crack and a scratch; deterioration or breakage (chemical stress / physical stress); universal cord had a scratch, dent and a wrinkle; due to wear of the angle wire, the bending angle in the up direction did not meet the standard value; due to damage on switch 1 (sw1), switch cannot be pressed down smoothly; control unit was sticky due to water leakage.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus, the had defects from bending rubber.The issue was discovered during the inspection of the device.The device was returned for evaluation.During the device evaluation, the image guide tube coat was found peeling.There were no reports of patient harm.This medical device report (mdr) is being submitted to capture the reportable malfunction found during evaluation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a definitive root cause of the observed insertion tube coating peeled issue could be determined, however, the issue was likely the result of repetitive use stress, user handling/mishandling and or external factors.The event may be detected/prevented by following the instructions for use section below: chapter 3 preparation and inspection 3.3 preparation and inspection of the endoscope olympus will continue to monitor field performance for this device.

Brand Name
URETERO-RENO VIDEOSCOPE
Common Device Name
URETERO-RENO VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18411790
Report Number9610595-2023-20515
Device Sequence Number8767735
Product Code FGB
UDI-Device Identifier04953170435133
UDI-Public04953170435133
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberURF-V3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer01/31/2024
Initial Report FDA Received Date12/28/2023
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown